# SDR FDEA201912043177

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53781975203
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# 106-79, MAIN DECK BETWEEN FR30 & FR31, Y450 SEAT TRACK HAS CORROSION/GOUGED. REMOVED CORROSION IAW SRM 51-10-02, CHECK LIMIT SCALLOP IS OUT OF LIMIT, REMOVED   DAMAGED SEAT TRACK IAW SRM 53-10-16, FAB NEW SEAT TRACK WITH SPLICES, LOCATED   DRILLED, TREATED PRIMED AND INSTALLED IAW SRM 53-10-16, FIG 201. CAT "A" AND MAJOR   REPAIR.
